# SDR SCNA20240308060

- Difficulty date: January 11, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N5261A
- Make and model: Boeing 737-83N
- Aircraft serial: 32348
- Aircraft time: 67,196 hours, 39,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Main Deck Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR TRANSVERSAL ANGLE FLANGE IS CRACKED AT BS 540, RBL 24. EMP# 157 QC# 25 REPLACED BREAK IAW B737-800 BCF SRM 51-10-02-0G-0 PARG 9 AND BOEING INST. DWG 143A0060 SHEET 2 REV B
